# SDR AALA201707269012

- Difficulty date: July 20, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1848
- Condition: No Test
- Location: L1 Door
- Part time: 48,985 hours, 28,542 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR  DAMPER EMERGENCY OPERATION CYLINDER FAILED TO TEST.  REMOVED AND REPLACED THE CYLINDER IAW AMM 52-11-14.  OPS CHECKED GOOD.
